# SDR MASA200601059

- Difficulty date: April 9, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- Aircraft time: 21,148 hours, 19,573 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Mlg Downlock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7087 DEN - LT EMERGENCY GEAR DOWNLOCK LIGHT INOP.  MX CLEANED GEAR DOWNLOCK SENSOR.
